MathSciNet Relay Station
MathSciNet bibliographic data
MR936814 35J65 (47H15 58C27)
Berger, M. S.; Church, P. T.; Timourian, J. G. Folds and cusps in Banach spaces with applications to nonlinear partial differential equations. II. Trans. Amer. Math. Soc. 307 (1988), no. 1, 225–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement